A modified Gauss law operator in two dimensional anomalous non-abelian gauge theories

Koji Harada, I. Tsutsui

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Two dimensional anomalous non-Abelian gauge theories are studied following the recently-proposed scheme of quantization. The Gauss law operator (GLO) is modified by adding the Wess-Zumino action in the new scheme. By means of an explicit canonical operator construction, we confirm that this modified GLO is time independent and has no commutator anomalies in the two dimensional SU (2) model. Argument for the general validity of this analysis is also presented.

Original languageEnglish
Pages (from-to)65-71
Number of pages7
JournalZeitschrift für Physik C Particles and Fields
Volume41
Issue number1
DOIs
Publication statusPublished - Mar 1 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'A modified Gauss law operator in two dimensional anomalous non-abelian gauge theories'. Together they form a unique fingerprint.

Cite this